MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number FMS 2000
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned for investigation, nor was the lot number of the disposable set provided.The manufacturing records for this serial number have been reviewed and nothing notable was observed.The unit has not been returned to belmont for maintenance since it was shipped to the customer in 2014.We will continue to follow up with the user facility for more information and to request that the unit be returned for evaluation.It was reported that the case was completed successfully and that there was no harm to the patient.When additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
The user facility reported that the output temperature of the rapid infuser was drifting between 37.9 degrees celsius and 36.1 degrees celsius at a flow rate of 90ml/min.Another rapid infuser was brought in and the case was completed without any issues.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8805754
Report Number1219702-2019-00047
Device Sequence Number320791
Product Code LGZ
UDI-Device Identifier10896128002012
UDI-Public(01)10896128002012
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K032674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFMS 2000
Device Catalogue Number903-00001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1